About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 539161, 13 pages
http://dx.doi.org/10.1155/2012/539161
Research Article

Quenching for a Non-Newtonian Filtration Equation with a Singular Boundary Condition

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 2 December 2011; Accepted 10 January 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Xiliu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiliu Li, Chunlai Mu, Qingna Zhang, and Shouming Zhou, “Quenching for a Non-Newtonian Filtration Equation with a Singular Boundary Condition,” Abstract and Applied Analysis, vol. 2012, Article ID 539161, 13 pages, 2012. doi:10.1155/2012/539161